# SDR DALA2016011400321

- Difficulty date: December 31, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,482 hours, 32,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 423 3" ABOVE STR 27 RT AT FASTENER.  IAW SRM 53-00-01, REPAIR 6, PAGE 201, SEC 2.  DRILLED OUT FASTENER, INSP WITH 10X, INSTALLED BLIND FASTENER, TREATED AND PAINTED.
